MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED LATERALIZED BASEPLATE 3MM DIA 29MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED LATERALIZED BASEPLATE 3MM DIA 29MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ512
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Subluxation (4525); Joint Laxity (4526)
Date of Event 08/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "study: shout subject: (b)(6).Post-operative ae: : instability ¿ dislocation.Subject lifted large water bottle on 8/7/24 and felt a pop.Imaging showed dislocated rsa.Patient required revision surgery.Re-operation with component change on (b)(6) 2024".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "study: shout subject: 002-00918.Post-operative ae: : instability ¿ dislocation.Subject lifted large water bottle on (b)(6) 2024 and felt a pop.Imaging showed dislocated rsa.Patient required revision surgery.Re-operation with component change on (b)(6) 2024".
 
Additional Manufacturer Narrative
After a complete review of the data provided by the complaint rep, the glenoid baseplate (catalog # dwj512) appears to have been retained (not explanted) in the patient.Therefore, mfr report # 0001649390-2024-00553 is no longer applicable and the record will canceled as this device has been deemed concomitant.

Brand Name
TORNIER PERFORM REVERSED LATERALIZED BASEPLATE 3MM DIA 29MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20298704
Report Number0001649390-2024-00553
Device Sequence Number18359511
Product Code PHX
UDI-Device Identifier00846832092079
UDI-Public00846832092079
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ512
Device Lot Number7668AT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight134 KG